# SDR SWAA107253

- Difficulty date: November 29, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 42,815 hours, 25,015 cycles
- Engine: Cfmint CFM567B242
- Engine time: 3,838 hours, 2,278 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT NR 1 ENGINE FAILED.  SHUTDOWN, AIR TURNBACK & DECLARED EMERGENCY. REMOVED AND REPLACED NR 1 ENGINE PER MM.
